Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 57, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 16, 2008, 6:54 PM EDT for 4 counties in Pennsylvania. It was in force for 62 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2008, 6:54 PM EDT (22:54 UTC)
- Expired
- Jun 16, 2008, 7:56 PM EDT
- In force
- 62 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Dauphin County, PA, Lancaster County, PA, Lebanon County, PA, York County, PA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 7:03 PM EDT | HAIL 0.75 | Lewisberry, PA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 16, 1:21 PM EDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 10.9 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 53 J/kg
- Mixed-layer CIN
- -151 J/kg
- Mixed-layer LCL
- 1872 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KCTP 162254
SVRCTP
PAC043-071-075-133-170015-
/O.NEW.KCTP.SV.W.0057.080616T2254Z-080617T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
654 PM EDT MON JUN 16 2008
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN YORK COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
LANCASTER COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
LEBANON COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
SOUTHEASTERN DAUPHIN COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
* UNTIL 815 PM EDT
* AT 651 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
HERSHEY...AND MOVING SOUTHEAST AT 39 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
LAWN AND ANNVILLE AROUND 700 PM EDT...
LEBANON AROUND 705 PM EDT...
CORNWALL AND MOUNT JOY AROUND 710 PM EDT...
MANHEIM AND KLEINFELTERSVILLE AROUND 715 PM EDT...
LITITZ AND EAST PETERSBURG AROUND 720 PM EDT...
ROTHSVILLE AND MILLERSVILLE AROUND 725 PM EDT...
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 245 AND 295...I-78 BETWEEN
MILE MARKERS 0 AND 8.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE HARRISBURG
AIRPORT CONNECTOR...STATE HIGHWAY 283...ROUTE 22...ROUTE 30...ROUTE
222...ROUTE 322...ROUTE 422...STATE ROAD 41...STATE ROAD 501.
SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL THREE QUARTERS OF AN INCH OR LARGER. SEEK SHELTER INSIDE A
STURDY LOCATION NOW.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM EDT
MONDAY EVENING FOR SOUTH CENTRAL PENNSYLVANIA.
LAT...LON 4015 7689 4051 7646 4038 7625 4037 7621
4015 7589 4011 7593 4005 7594 3997 7599
3989 7599 3975 7608 3973 7611 3972 7615
3971 7631
TIME...MOT...LOC 2254Z 303DEG 34KT 4029 7660
$$
FORECASTER: DANGELO1 follow-up statement
000
WWUS51 KCTP 162356
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
756 PM EDT MON JUN 16 2008
PAC043-071-075-133-170003-
/O.CAN.KCTP.SV.W.0057.000000T0000Z-080617T0015Z/
YORK PA-LANCASTER PA-LEBANON PA-DAUPHIN PA-
753 PM EDT MON JUN 16 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DAUPHIN...
LEBANON...LANCASTER AND NORTHEASTERN YORK COUNTIES IS CANCELLED...
THE STORM HAS WEAKENED...AND ALL THAT REMAINS IS A WIND SHIFT TO THE
NORTHWEST AT 25 TO 35 MPH OVER CENTRAL AND NORTHERN LANCASTER COUNTY.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
LAT...LON 4015 7689 4051 7646 4038 7625 4037 7621
4015 7589 4011 7593 4005 7594 3997 7599
3989 7599 3975 7608 3973 7611 3972 7615
3971 7631
TIME...MOT...LOC 2353Z 303DEG 34KT 3999 7599
$$
FORECASTER: DEVOIRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 3:56 PM EDT, 2 hours 58 minutes earlier.
Area forecast discussion, Jun 16, 3:56 PM EDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 356 PM EDT MON JUN 16 2008 .SYNOPSIS... A COLD FRONT WILL SWEEP THROUGH PENNSYLVANIA EARLY TONIGHT... BRINGING AN END TO THE SEVERE STORMS. THIS FRONT WILL SIGNAL A PATTERN CHANGE...AS A LARGE UPPER LEVEL TROUGH WILL SETTLE OVER THE NORTHEASTERN UNITED STATES. THIS WILL RESULT IN BELOW NORMAL TEMPERATURES FOR THE REST OF THE WEEK. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... HEATING HAS RESULTED IN SCT/NMRS TSRA ACROSS THE NORTHERN MTS...BUT THE CLOUDS AND RAIN IN THE SOUTH ARE KEEPING THAT AREA SUPPRESED FOR NOW. EXPECT FURTHER DESTABILIZATION WITH THE STRONG JUNE SUNSHINE. SVR WATCHES IN EFFECT INTO THIS EVENING. DROPPING HEIGHTS/TEMPS ALOFT WILL HELP US TO REACH CAPES IN THE 1000-1500 J/KG RANGE. SFC DEW POINTS KINDA LOW FOR SVR...AND CONVECTION TO THE SOUTH IN WV/KY COULD ROB US OF A SIGNIFICANT INFLUX OF MSTR FROM THE LL JET. HOWEVER...SINCE TROF IS DIGGING IN...AND A COLD FRONT WILL BE MOVING THROUGH THIS EVENING...WE STILL EXPECT THUNDER TO OCCUR OVER MOST OF THE AREA. DEEP UNIDIRECTIONAL SHEAR VALUES AND THOSE MOD CAPES PUT US IN A GOOD CHC OF SEVERE. SVR THREAT WILL DIMINISH DURING BY EARLY EVENING IN THE NW AND THE MID EVENING IN THE CENTRAL MTS AND PTS SE...AS THE COLD FRONT PUSHES THROUGH. IN THE WAKE OF FRONT...EXPECT PARTIAL CLEARING OVR MOST OF THE REGION LATE TONIGHT...ESPECIALLY DOWNWIND/EAST OF THE ALLEGHENIES. THE MOISTURE MAY LINGER IN THE WESTERLY UPSLOPE OF THE MTS...MUCH MORE LIKE A TYPICAL WINTER SCENARIO THAN JUNE. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/... EXPECT DRY SLOT TO GIVE US SOME SUN EARLY ON...BUT SHOWERS WILL BE POSSIBLE...ESPECIALLY ACROSS THE WEST AND NORTH LATER IN THE DAY...AS THE UPPER LEVEL TROUGH MOVE IN. TEMPS WILL STILL BE ON THE MILD SIDE. && .LONG TERM /TUESDAY NIGHT THROUGH MONDAY/... UPPER LOW WILL REMAIN STALLED NORTH OF LAKE ONTARIO FOR THE REMAINDER OF THE WEEK...RESULTING IN A CONTINUATION OF THE COOL CONDS. SOME CHC OF SHOWERS...ESPECIALLY WED AND THU. WAVE FCST TO STAY SOUTH OF THE AREA ON SATURDAY...BUT FRONT MOVING IN FOR THE WEEKEND...AND ALSO MONDAY...SO WENT WITH 20 POPS. && .AVIATION /20Z MONDAY THROUGH SATURDAY/... INITIAL LINE OF HEAVY THUNDERSTORMS CURRENTLY JUST NORTH OF INTERSTATE 80. THESE WILL SAG SOUTH ACROSS THE FORECAST AREA THROUGH 22Z. ADDED TEMPO TSRA CONDITIONS AS CELLS DEVELOPING AREA WIDE. ANOTHER AREA OF LIGHTER RAIN OVER SOUTHERN PA MAY LIMIT THE CONVECTIVE POTENTIAL IN THAT AREA LATER THIS AFTERNOON. HOWEVER...FRONTAL BOUNDARY WILL FOCUS ACTIVITY SO KEPT A SIMILAR FORECAST FOR KMDT AS AIRFIELDS FARTHER TO THE NORTH. ACTIVITY WILL WIND DOWN AFTER 01Z BUT LOW LEVEL MOISTURE WILL KEEP A SCATTERED LAYER IN OVERNIGHT. STRONG NORTHWEST FLOW WILL BRING A FALL-LIKE DAY ON TUESDAY. A BKN040 LAYER WITH VCSH WILL BE THE RULE. NORTHWEST WINDS WILL GUST IN EXCESS OF 15 KTS DURING THE AFTERNOON. GENERALLY VFR CONDS ONCE AGAIN FOR WED/THU...ALTHOUGH SCATTERED SHOWERS WILL BE AROUND EACH AFTN...ESP OVER THE MTS OF THE NORTH AND WEST - WITH PLENTY OF CLOUDS ABOVE 3KFT. FRIDAY LOOKS LIKE A DRY DAY WITH LIGHT WINDS. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...FITZGERALD/MARTIN NEAR TERM...DANGELO/FITZGERALD/MARTIN SHORT TERM...MARTIN LONG TERM...MARTIN AVIATION...RXR/TYBURSKI
Hazardous weather outlook, Jun 16, 1:26 PM EDT, 5 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 126 PM EDT MON JUN 16 2008 PAZ004>006-010>012-017>019-024>027-033-034-037-041-042-045-046- 049>053-171730- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- SOMERSET-BEDFORD-TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON- SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA- 126 PM EDT MON JUN 16 2008 ...SEVERE THUNDERSTORM WATCH 550 IN EFFECT UNTIL 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ028-035-036-056>059-063>066-171730- JUNIATA-FULTON-FRANKLIN-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 126 PM EDT MON JUN 16 2008 ...SEVERE THUNDERSTORM WATCH 551 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jun 16, 5:27 PM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 527 PM EDT MON JUN 16 2008 PAZ005-006-162200- MCKEAN-POTTER- 527 PM EDT MON JUN 16 2008 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL POTTER AND EAST CENTRAL MCKEAN COUNTIES... AT 523 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM LOCATED NEAR ROULETTE OR 10 MILES EAST OF COUDERSPORT...MOVING EAST AT 36 MPH. WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR COUDERSPORT AROUND 545 PM...DENTON HILL STATE PARK AROUND 555 PM...AND LYMAN RUN STATE PARK AROUND 600 PM. THIS WILL ALSO IMPACT PARTS OF ROUTE 6. FORECASTER: DANGELO
Local storm report, Jun 16, 5:34 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
534 PM EDT MON JUN 16 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0149 PM HAIL WELLSBORO 41.75N 77.30W
06/16/2008 U1.00 INCH TIOGA PA PUBLIC
1.00 INCH HAIL IN WELLSBORO
0204 PM HAIL 4 N WELLSBORO 41.80N 77.30W
06/16/2008 E0.88 INCH TIOGA PA PUBLIC
NICKEL SIZE HAIL SOUTH OF MIDDLEBURY CENTER
0205 PM HAIL 7 S WILCOX 41.48N 78.68W
06/16/2008 E1.00 INCH ELK PA PUBLIC
1.00 INCH HAIL IN GLEN HAZEL
0208 PM HAIL 10 S BLOSSBURG 41.54N 77.07W
06/16/2008 E0.88 INCH LYCOMING PA EMERGENCY MNGR
NICKEL SIZE HAIL IN LIBERTY
0234 PM HAIL MORRIS 41.65N 77.27W
06/16/2008 E0.88 INCH TIOGA PA PUBLIC
NICKEL SIZE HAIL IN MORRIS
0245 PM HAIL MANSFIELD 41.81N 77.08W
06/16/2008 E1.00 INCH TIOGA PA PUBLIC
1.00 INCH HAIL IN MANSFIELD
0310 PM HAIL RENOVO 41.33N 77.75W
06/16/2008 M0.75 INCH CLINTON PA EMERGENCY MNGR
PENNY SIZE HAIL COVERING GROUND IN RENOVO
0311 PM HAIL 5 E RENOVO 41.33N 77.65W
06/16/2008 E0.75 INCH CLINTON PA PUBLIC
HAIL AT NORTH BEND.
0350 PM HAIL SALLADASBURG 41.28N 77.23W
06/16/2008 E0.88 INCH LYCOMING PA EMERGENCY MNGR
0355 PM TSTM WND DMG JERSEY SHORE 41.20N 77.27W
06/16/2008 LYCOMING PA EMERGENCY MNGR
EMA REPORTED TREES AND WIRES DOWN.
0405 PM HAIL CLEARFIELD 41.02N 78.44W
06/16/2008 M1.00 INCH CLEARFIELD PA TRAINED SPOTTER
0405 PM HAIL BURNSIDE 40.81N 78.79W
06/16/2008 E0.75 INCH CLEARFIELD PA PUBLIC
HAIL ACCUMULATION OF 2 INCHES ON GROUND.
0423 PM HAIL MAHAFFEY 40.88N 78.73W
06/16/2008 E0.75 INCH CLEARFIELD PA PUBLIC
0435 PM HAIL 3 NE BENTON 41.23N 76.34W
06/16/2008 M0.75 INCH COLUMBIA PA CO-OP OBSERVER
0441 PM HAIL STILLWATER 41.15N 76.37W
06/16/2008 E0.88 INCH COLUMBIA PA PUBLIC
0457 PM TSTM WND DMG 4 SE TYRONE 40.64N 78.19W
06/16/2008 BLAIR PA COUNTY OFFICIAL
911 CENTER REPORTED WIRES DOWN IN BIRMINGHAM.
&&
MACHSpecial weather statement, Jun 16, 5:39 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 539 PM EDT MON JUN 16 2008 PAZ025>028-162245- BLAIR-HUNTINGDON-JUNIATA-MIFFLIN- 539 PM EDT MON JUN 16 2008 ...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL BLAIR...NORTHERN HUNTINGDON...SOUTHERN MIFFLIN AND WESTERN JUNIATA COUNTIES... AT 535 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM LOCATED 7 MILES WEST OF HUNTINGDON...MOVING EAST AT 45 TO 50 MPH. THIS STORM WILL BE NEAR HUNTINGDON AROUND 545 PM...ALLENSVILLE AROUND 555 PM...MCVEYTOWN AROUND 600 PM...STRODES MILLS AROUND 605 PM... LEWISTOWN AROUND 610 PM AND WALNUT AROUND 615 PM. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE 22/522...ROUTE 322/22...ROUTE 522. HEAVY RAINFALL AND SMALL HAIL WILL ACCOMPANY THIS STORM...ALONG WITH WIND GUSTS TO 40 MPH. FORECASTER: DEVOIR
Local storm report, Jun 16, 5:53 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
553 PM EDT MON JUN 16 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0149 PM HAIL WELLSBORO 41.75N 77.30W
06/16/2008 U1.00 INCH TIOGA PA PUBLIC
1.00 INCH HAIL IN WELLSBORO
0204 PM HAIL 4 N WELLSBORO 41.80N 77.30W
06/16/2008 E0.88 INCH TIOGA PA PUBLIC
NICKEL SIZE HAIL SOUTH OF MIDDLEBURY CENTER
0205 PM HAIL 7 S WILCOX 41.48N 78.68W
06/16/2008 E1.00 INCH ELK PA PUBLIC
1.00 INCH HAIL IN GLEN HAZEL
0208 PM HAIL 10 S BLOSSBURG 41.54N 77.07W
06/16/2008 E0.88 INCH LYCOMING PA EMERGENCY MNGR
NICKEL SIZE HAIL IN LIBERTY
0234 PM HAIL MORRIS 41.65N 77.27W
06/16/2008 E0.88 INCH TIOGA PA PUBLIC
NICKEL SIZE HAIL IN MORRIS
0245 PM HAIL MANSFIELD 41.81N 77.08W
06/16/2008 E1.00 INCH TIOGA PA PUBLIC
1.00 INCH HAIL IN MANSFIELD
0310 PM HAIL RENOVO 41.33N 77.75W
06/16/2008 M0.75 INCH CLINTON PA EMERGENCY MNGR
PENNY SIZE HAIL COVERING GROUND IN RENOVO
0311 PM HAIL 5 E RENOVO 41.33N 77.65W
06/16/2008 E0.75 INCH CLINTON PA PUBLIC
HAIL AT NORTH BEND.
0350 PM HAIL SALLADASBURG 41.28N 77.23W
06/16/2008 E0.88 INCH LYCOMING PA EMERGENCY MNGR
0355 PM TSTM WND DMG JERSEY SHORE 41.20N 77.27W
06/16/2008 LYCOMING PA EMERGENCY MNGR
EMA REPORTED TREES AND WIRES DOWN.
0405 PM HAIL BURNSIDE 40.81N 78.79W
06/16/2008 E0.75 INCH CLEARFIELD PA PUBLIC
HAIL ACCUMULATION OF 2 INCHES ON GROUND.
0405 PM HAIL CLEARFIELD 41.02N 78.44W
06/16/2008 M1.00 INCH CLEARFIELD PA TRAINED SPOTTER
0423 PM HAIL MAHAFFEY 40.88N 78.73W
06/16/2008 E0.75 INCH CLEARFIELD PA PUBLIC
0435 PM HAIL 3 NE BENTON 41.23N 76.34W
06/16/2008 M0.75 INCH COLUMBIA PA CO-OP OBSERVER
0441 PM HAIL STILLWATER 41.15N 76.37W
06/16/2008 E0.88 INCH COLUMBIA PA PUBLIC
0457 PM TSTM WND DMG 4 SE TYRONE 40.64N 78.19W
06/16/2008 BLAIR PA COUNTY OFFICIAL
911 CENTER REPORTED WIRES DOWN IN BIRMINGHAM.
0540 PM HAIL ROULETTE 41.77N 78.16W
06/16/2008 M1.00 INCH POTTER PA EMERGENCY MNGR
LARGE HAIL FELL FOR 8 TO 10 MINUTES.
0545 PM HAIL COUDERSPORT 41.77N 78.01W
06/16/2008 M0.88 INCH POTTER PA EMERGENCY MNGR
&&
MACHLocal storm report, Jun 16, 6:41 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
641 PM EDT MON JUN 16 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0149 PM HAIL WELLSBORO 41.75N 77.30W
06/16/2008 U1.00 INCH TIOGA PA PUBLIC
1.00 INCH HAIL IN WELLSBORO
0204 PM HAIL 4 N WELLSBORO 41.80N 77.30W
06/16/2008 E0.88 INCH TIOGA PA PUBLIC
NICKEL SIZE HAIL SOUTH OF MIDDLEBURY CENTER
0205 PM HAIL 7 S WILCOX 41.48N 78.68W
06/16/2008 E1.00 INCH ELK PA PUBLIC
1.00 INCH HAIL IN GLEN HAZEL
0208 PM HAIL 10 S BLOSSBURG 41.54N 77.07W
06/16/2008 E0.88 INCH LYCOMING PA EMERGENCY MNGR
NICKEL SIZE HAIL IN LIBERTY
0234 PM HAIL MORRIS 41.65N 77.27W
06/16/2008 E0.88 INCH TIOGA PA PUBLIC
NICKEL SIZE HAIL IN MORRIS
0245 PM HAIL MANSFIELD 41.81N 77.08W
06/16/2008 E1.00 INCH TIOGA PA PUBLIC
1.00 INCH HAIL IN MANSFIELD
0310 PM HAIL RENOVO 41.33N 77.75W
06/16/2008 M0.75 INCH CLINTON PA EMERGENCY MNGR
PENNY SIZE HAIL COVERING GROUND IN RENOVO
0311 PM HAIL 5 E RENOVO 41.33N 77.65W
06/16/2008 E0.75 INCH CLINTON PA PUBLIC
HAIL AT NORTH BEND.
0350 PM HAIL SALLADASBURG 41.28N 77.23W
06/16/2008 E0.88 INCH LYCOMING PA EMERGENCY MNGR
0355 PM TSTM WND DMG JERSEY SHORE 41.20N 77.27W
06/16/2008 LYCOMING PA EMERGENCY MNGR
EMA REPORTED TREES AND WIRES DOWN.
0405 PM HAIL CLEARFIELD 41.02N 78.44W
06/16/2008 M1.00 INCH CLEARFIELD PA TRAINED SPOTTER
0405 PM HAIL BURNSIDE 40.81N 78.79W
06/16/2008 E0.75 INCH CLEARFIELD PA PUBLIC
HAIL ACCUMULATION OF 2 INCHES ON GROUND.
0423 PM HAIL MAHAFFEY 40.88N 78.73W
06/16/2008 E0.75 INCH CLEARFIELD PA PUBLIC
0435 PM HAIL 3 NE BENTON 41.23N 76.34W
06/16/2008 M0.75 INCH COLUMBIA PA CO-OP OBSERVER
0441 PM HAIL STILLWATER 41.15N 76.37W
06/16/2008 E0.88 INCH COLUMBIA PA PUBLIC
0457 PM TSTM WND DMG 4 SE TYRONE 40.64N 78.19W
06/16/2008 BLAIR PA COUNTY OFFICIAL
911 CENTER REPORTED WIRES DOWN IN BIRMINGHAM.
0510 PM TSTM WND DMG PINE GROVE MILLS 40.74N 77.87W
06/16/2008 CENTRE PA COUNTY OFFICIAL
911 CENTER REPORTED TREES AND WIRES DOWN.
0530 PM TSTM WND DMG LEWISTOWN 40.60N 77.57W
06/16/2008 MIFFLIN PA COUNTY OFFICIAL
911 CENTER REPORTED TREE DOWN ON ROUTE 322.
0530 PM TSTM WND DMG YEAGERTOWN 40.64N 77.58W
06/16/2008 MIFFLIN PA COUNTY OFFICIAL
911 CENTER REPORTED TREE DOWN.
0530 PM TSTM WND DMG MCVEYTOWN 40.50N 77.74W
06/16/2008 MIFFLIN PA COUNTY OFFICIAL
911 CENTER REPORTED TREE DOWN IN OLIVER TOWNSHIP.
0530 PM HAIL MILROY 40.71N 77.59W
06/16/2008 E0.75 INCH MIFFLIN PA COUNTY OFFICIAL
911 CENTER REPORTED LARGE HAIL.
0540 PM BLIZZARD 1 W HUNTINGDON 40.50N 78.03W
06/16/2008 HUNTINGDON PA COUNTY OFFICIAL
911 CENTER REPORTED TREE DOWN ON ROADWAY.
0540 PM HAIL ROULETTE 41.77N 78.16W
06/16/2008 M1.00 INCH POTTER PA EMERGENCY MNGR
LARGE HAIL FELL FOR 8 TO 10 MINUTES.
0545 PM HAIL COUDERSPORT 41.77N 78.01W
06/16/2008 M0.88 INCH POTTER PA EMERGENCY MNGR
0545 PM TSTM WND DMG MIFFLIN 40.57N 77.40W
06/16/2008 JUNIATA PA COUNTY OFFICIAL
911 CENTER REPORTED POWER POLE AND WIRES DOWN.
0545 PM TSTM WND DMG MILLERSTOWN 40.55N 77.15W
06/16/2008 PERRY PA COUNTY OFFICIAL
911 CENTER REPORTED TREES AND WIRES DOWN.
0555 PM HAIL EMPORIUM 41.51N 78.24W
06/16/2008 M0.75 INCH CAMERON PA TRAINED SPOTTER
0600 PM TSTM WND DMG MAPLETON 40.39N 77.94W
06/16/2008 HUNTINGDON PA COUNTY OFFICIAL
911 CENTER REPORTED TREE DOWN ON ROADWAY.
0600 PM HAIL LAWRENCEVILLE 42.00N 77.13W
06/16/2008 E0.88 INCH TIOGA PA COUNTY OFFICIAL
911 CENTER REPORTED LARGE HAIL.
0625 PM HAIL BROCKPORT 41.27N 78.73W
06/16/2008 E1.00 INCH ELK PA PUBLIC
&&
MACHLocal storm report, Jun 16, 6:45 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
645 PM EDT MON JUN 16 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0149 PM HAIL WELLSBORO 41.75N 77.30W
06/16/2008 U1.00 INCH TIOGA PA PUBLIC
1.00 INCH HAIL IN WELLSBORO
0204 PM HAIL 4 N WELLSBORO 41.80N 77.30W
06/16/2008 E0.88 INCH TIOGA PA PUBLIC
NICKEL SIZE HAIL SOUTH OF MIDDLEBURY CENTER
0205 PM HAIL 7 S WILCOX 41.48N 78.68W
06/16/2008 E1.00 INCH ELK PA PUBLIC
1.00 INCH HAIL IN GLEN HAZEL
0208 PM HAIL 10 S BLOSSBURG 41.54N 77.07W
06/16/2008 E0.88 INCH LYCOMING PA EMERGENCY MNGR
NICKEL SIZE HAIL IN LIBERTY
0234 PM HAIL MORRIS 41.65N 77.27W
06/16/2008 E0.88 INCH TIOGA PA PUBLIC
NICKEL SIZE HAIL IN MORRIS
0245 PM HAIL MANSFIELD 41.81N 77.08W
06/16/2008 E1.00 INCH TIOGA PA PUBLIC
1.00 INCH HAIL IN MANSFIELD
0310 PM HAIL RENOVO 41.33N 77.75W
06/16/2008 M0.75 INCH CLINTON PA EMERGENCY MNGR
PENNY SIZE HAIL COVERING GROUND IN RENOVO
0311 PM HAIL 5 E RENOVO 41.33N 77.65W
06/16/2008 E0.75 INCH CLINTON PA PUBLIC
HAIL AT NORTH BEND.
0350 PM HAIL SALLADASBURG 41.28N 77.23W
06/16/2008 E0.88 INCH LYCOMING PA EMERGENCY MNGR
0355 PM TSTM WND DMG JERSEY SHORE 41.20N 77.27W
06/16/2008 LYCOMING PA EMERGENCY MNGR
EMA REPORTED TREES AND WIRES DOWN.
0405 PM HAIL BURNSIDE 40.81N 78.79W
06/16/2008 E0.75 INCH CLEARFIELD PA PUBLIC
HAIL ACCUMULATION OF 2 INCHES ON GROUND.
0405 PM HAIL CLEARFIELD 41.02N 78.44W
06/16/2008 M1.00 INCH CLEARFIELD PA TRAINED SPOTTER
0423 PM HAIL MAHAFFEY 40.88N 78.73W
06/16/2008 E0.75 INCH CLEARFIELD PA PUBLIC
0435 PM HAIL 3 NE BENTON 41.23N 76.34W
06/16/2008 M0.75 INCH COLUMBIA PA CO-OP OBSERVER
0441 PM HAIL STILLWATER 41.15N 76.37W
06/16/2008 E0.88 INCH COLUMBIA PA PUBLIC
0457 PM TSTM WND DMG 4 SE TYRONE 40.64N 78.19W
06/16/2008 BLAIR PA COUNTY OFFICIAL
911 CENTER REPORTED WIRES DOWN IN BIRMINGHAM.
0510 PM TSTM WND DMG PINE GROVE MILLS 40.74N 77.87W
06/16/2008 CENTRE PA COUNTY OFFICIAL
911 CENTER REPORTED TREES AND WIRES DOWN.
0530 PM TSTM WND DMG YEAGERTOWN 40.64N 77.58W
06/16/2008 MIFFLIN PA COUNTY OFFICIAL
911 CENTER REPORTED TREE DOWN.
0530 PM TSTM WND DMG MCVEYTOWN 40.50N 77.74W
06/16/2008 MIFFLIN PA COUNTY OFFICIAL
911 CENTER REPORTED TREE DOWN IN OLIVER TOWNSHIP.
0530 PM HAIL MILROY 40.71N 77.59W
06/16/2008 E0.75 INCH MIFFLIN PA COUNTY OFFICIAL
911 CENTER REPORTED LARGE HAIL.
0530 PM TSTM WND DMG LEWISTOWN 40.60N 77.57W
06/16/2008 MIFFLIN PA COUNTY OFFICIAL
911 CENTER REPORTED TREE DOWN ON ROUTE 322.
0540 PM TSTM WND DMG 1 W HUNTINGDON 40.50N 78.03W
06/16/2008 HUNTINGDON PA COUNTY OFFICIAL
911 CENTER REPORTED TREE DOWN ON ROADWAY.
0540 PM HAIL ROULETTE 41.77N 78.16W
06/16/2008 M1.00 INCH POTTER PA EMERGENCY MNGR
LARGE HAIL FELL FOR 8 TO 10 MINUTES.
0545 PM TSTM WND DMG MIFFLIN 40.57N 77.40W
06/16/2008 JUNIATA PA COUNTY OFFICIAL
911 CENTER REPORTED POWER POLE AND WIRES DOWN.
0545 PM TSTM WND DMG MILLERSTOWN 40.55N 77.15W
06/16/2008 PERRY PA COUNTY OFFICIAL
911 CENTER REPORTED TREES AND WIRES DOWN.
0545 PM HAIL COUDERSPORT 41.77N 78.01W
06/16/2008 M0.88 INCH POTTER PA EMERGENCY MNGR
0555 PM HAIL EMPORIUM 41.51N 78.24W
06/16/2008 M0.75 INCH CAMERON PA TRAINED SPOTTER
0600 PM HAIL LAWRENCEVILLE 42.00N 77.13W
06/16/2008 E0.88 INCH TIOGA PA COUNTY OFFICIAL
911 CENTER REPORTED LARGE HAIL.
0600 PM TSTM WND DMG MAPLETON 40.39N 77.94W
06/16/2008 HUNTINGDON PA COUNTY OFFICIAL
911 CENTER REPORTED TREE DOWN ON ROADWAY.
0625 PM HAIL BROCKPORT 41.27N 78.73W
06/16/2008 E1.00 INCH ELK PA PUBLIC
&&
MACHThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 1:44 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Sullivan, Tioga | 61 min |
| Jun 16, 1:54 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Elk | 96 min |
| Jun 16, 2:03 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Potter, Tioga | 42 min |
| Jun 16, 2:12 PM EDT | Severe Thunderstorm Warning | CTP | Clinton, Potter | 63 min |
| Jun 16, 2:33 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clearfield, Elk | 68 min |
| Jun 16, 2:49 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Sullivan, Tioga | 71 min |
| Jun 16, 2:56 PM EDT | Severe Thunderstorm Warning | CTP | Clinton, Lycoming, Potter | 64 min |
| Jun 16, 3:31 PM EDT | Severe Thunderstorm Warning | CTP | Clinton, Lycoming | 74 min |
| Jun 16, 3:44 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Cambria, Centre, Clearfield, Huntingdon | 61 min |
| Jun 16, 4:03 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clearfield | 57 min |
| Jun 16, 4:13 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Montour, Northumberland, Sullivan, Union | 53 min |
| Jun 16, 4:43 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Cambria, Centre, Clearfield, Huntingdon | 62 min |
| Jun 16, 5:20 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Cumberland, Dauphin, Huntingdon, Juniata, Mifflin and 4 more | 55 min |
| Jun 16, 5:22 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clinton, Elk, Potter | 53 min |
| Jun 16, 5:29 PM EDT | Severe Thunderstorm Warning | CTP | Montour, Northumberland, Snyder, Union | 52 min |
| Jun 16, 5:46 PM EDT | Severe Thunderstorm Warning | CTP | Potter, Tioga | 74 min |
| Jun 16, 5:52 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Franklin, Huntingdon, Juniata, Mifflin, Perry | 53 min |
| Jun 16, 6:07 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clearfield, Elk | 53 min |
| Jun 16, 6:38 PM EDT | Severe Thunderstorm Warning | CTP | Lebanon, Schuylkill | 29 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.